# SDR SWAA2020020441021

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 17,960 hours, 7,826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR GIRT BAR BRACKET LOOSE.         / ADJUSTED GIRT BAR BRACKET TENSION TO PROPERLY SECURE BAR ON SLIDE COVER PER SIP.
